# SDR R61A2020050500490

- Difficulty date: May 2, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 42,817 hours, 26,733 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH, THE FLIGHT CREW REPORTED A HYDRAULIC SYSTEM 2 LOW PRESSURE MESSAGE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. UPON LANDING SAFELY, THE AIRCRAFT REQUIRED A TOW TO THE GATE.  REPLACED THE LEFT-HAND MAIN LANDING GEAR DOWN LOCK RELEASE ACTUATOR HYDRAULIC LINE IAW AMM 29-10-13.
